Tursunov D.A., Tursunov E.A. The Asymptotic Solution of a Bisingular Сauchy Problem for Systems of Ordinary Differential Equations

https://doi.org/10.15688/jvolsu1.2017.1.4

Dilmurat Abdillajanovich Tursunov
Doctor of Physical and Mathematical Sciences, Professor,
Department of Algebra and Geometry,
Osh State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Lenina St., 331, 723500 Osh, Republic of Kyrgyzstan

Elmurod Abdilajanovich Tursunov
Teacher, Department of Mathematical Methods in Economics,
Osh State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Lenina St., 331, 723500 Osh, Republic of Kyrgyzstan

Abstract. The Cauchy problem for system of ordinary differential equations with a small parameter in the highest derivatives takes a unique place in mathematics. The aim of the research is to develop the asymptotic method of boundary functions for constructing complete asymptotic expansions of the solutions to such problems. The proposed generalized method of boundary functions differs from the matching method in the fact that the growing features of the outer expansion are actually removed from it and with the help of the auxiliary asymptotic series are fully included in the internal expansions. This method differs from the classical method of boundary functions in the fact that the boundary functions decay non-exponentially in power-mode nature. Using the proposed method, a complete asymptotic expansion of the solution to the Cauchy problem for bisingular perturbed linear inhomogeneous system of ordinary differential equations is built. A built asymptotic series corresponds to the Puiseux series. The basic term of the asymptotic expansion of the solution has a negative fractional degree of the small parameter, which is typical for bisingular perturbed equations. The built expansion is justified by the method of differential inequality.

Key words: singular perturbation, system of ordinary differential equations, asymptotic, bisingular problem, Cauchy problem, boundary function, small parameter.

Creative Commons License

The Asymptotic Solution of a Bisingular Сauchy Problem for Systems of Ordinary Differential Equations by Tursunov D.A., Tursunov E.A. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in EnglishScience Journal of Volgograd State University. Mathematics. Physics. №1 (38) 2017 pp. 33-41

Attachments:
Download this file (Tursunovy.pdf) Tursunovy.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/662
482 Downloads